# SDR V0XD202107232001

- Difficulty date: September 3, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N954LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 13,449 hours, 10,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 437-453
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAILS HAVE CORROSION AT FS437.00 TO FS453.00 AND FS453.00 TO FS469.00. CORROSION BETWEEN FS708.00 TO FS720.85 AND FS744.15 TO FS785.15. REMOVED LIGHT CORROSION AT ALL LOCATIONS AND FOUND TO BE WITHIN LIMITS IAW BOMBARDIER REO 670-53-00-013 REV J DATED 10/22/2014 AND IAW CRJ 900 SRM 51-21-11.ALL WORK ACCOMPLISHED ON AVMAX W/O: 80952 W/C: 2190.
